# SDR CA021125010

- Difficulty date: November 21, 2002
- Submitted: January 6, 2003
- Operation: General aviation
- Make and model: Cessna 337A
- Aircraft time: 2,928 hours
- Engine: Cont IO360C
- Propeller: Mcauly D2AF34C59
- System (JASC): 2720 · Rudder Control System
- Part: Bracket
- Part number: 151350013
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK FOUND ON BOTH INBOARD RUDDER TORQUE TUBE MOUNTING BRACKETS. THE CRACK BEGAN AT THE AFT END OF THE BRACKET, EXTENDING FORWARD APPROXIMATELY 3-4 INCHES ON THE LT BRACKET AND 1/2 INCH FORWARD ON THE RT BRACKET. THE CRACK OCCURRED AT THE BEND RADIUS ON THE OUTER PIECE OF THE BRACKET.
